# SDR UIEA2023052200501

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 1387T10013
- Part serial: 5273
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUNCTION FAIL AT RH WLG ALTERNATE EXTENSION ROTARY ACTUATOR( 1) IAW AMM 32-36-01-004-001 REV 107 & AMM 32-36-01-404-009 REV 107 STEP 3.A TO F(4) R/R RH ALTERNATE ELEC ACTUATOR. 2) IAW AMM 32-36-01-404-009 REV 107 STEP F(5) PERFORM RH WLG ALTERNATE EXTENSION TEST. 3) CONDITION CHECK NORMAL )
